DOI 10.1007/s00467-019-04207-9
Drug-induced tubulointerstitial nephritis: hypersensitivity and necroinflammatory pathways.
Аннотация
More than 250 drugs carry a small but important dose-independent risk of initiating a delayed-type hypersensitivity reaction that leads to acute tubulointerstitial nephritis (TIN). Clinical manifestations are often non-specific, making epidemiological studies challenging. In severe cases, if cessation of the offending drug is not followed by a prompt improvement in renal function, corticosteroid therapy appears to enhance renal recovery rates. Other drugs, classified as potential nephrotoxins, may induce dose-dependent acute tubular necrosis. Studies over the past decade have identified a unique form of tubular cell death called "necroptosis" that is accompanied by a specific and significant interstitial inflammatory response to certain insults, including some nephrotoxins. Insights into the molecular basis of this necroinflammatory pathway have emerged. There is still a paucity of pediatric data on these two distinct types of drug-induced TIN. Early recognition is essential to minimize the risk of chronic kidney damage.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.